advertisement
Question
Posted by: Cornel | 2007/03/19

Anxious: how is the swelling?

Hi there. Hope you had a good weekend and that the swelling is getting better?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: anxious | 2007/03/19

Cornel

I know I am just thinking maybe he thinks it might not be the Simvastatin (I was also on Lipitor for years and 40mg for about at least 12 months with no problems whatsoever) but is nevertheless continuing the elimination process! Also maybe you are right, it might vanish as quickly as it appeared, it just seems odd that I have it this long (my gp thinks that as well) and he seems not to want to give me any treatment for it (i.e. cortisone, i can't have NSAID's because of my one kidney) because I am thnking he wants to ultimately know whats causing this.

Thanks, glad you are keeping well.

Reply to anxious
Posted by: Cornel | 2007/03/19

Thanks for the feedback.

This is just my opinion, but it doesn't make sense that Simvistatin will cause the swelling! I am on Simvistatin 20mg (used to be on Lipitor) and my mom is on the Sim. 40mg and I've never heard of a side effect like swelling from using Cholestorol meds... I think, by the 29th the swelling would probably disappear in the same mysterious way that it appeared, and then it will just be co-incidence that you stopped using the Sim.

I've read from a previous posting that you are only 45! you are still young!

It would be nice having the old Heart-Doc back. I don’t want to tell my whole story and History to someone else every time that I have a query and if you don’t give complete background info, then no one can help you over the Net in anyway.

But I am doing fine these days. I’ve just changed my mind to be positive and I am able to cope with my symptoms better this way.

Please keep my updated! hope the swelling goes away fast.

Reply to Cornel
Posted by: anxious | 2007/03/19

Cornel

Who knows! As I said to CD previously (odd or otherwise!) I am not very good when it comes to determining improved swelling problems, i.e. if you asked me has it gone away then I could say definitely not, but if you asked is it better, well maybe slightly, but I am not entirely convinced. The pitting in my right foot is still most definitely there. And as far as I am concerned THAT is what shouldn't still be there. My left foot is better, i.e. it has never been as bad as my right foot, but my right foot, well that remains the mystery!

That is why I want my gp, not me, to make the decision about whether there is any significant improvement or not. Since stopping my cholesterol medication he told me to stop which I did from Thurs night last week (Simvastatin 40mg) I am not entirely convinced it has made a substantial difference but then he will probably be able to make a better assessment of the situation than me! I am due to go back 29/3 - he reckons it needs to be 2 weeks before you can determine whether stopping the medication has, in fact, made any difference. At the moment I am just frustrated, but I know my gp is not ignoring the problem, so that's why I cant do much else until I go back. I am happy with the way things are going at the moment - unless, of course, it gets noticeably worse. Its the waiting and not knowing what it is (however minor) that is getting to me!

Thanks again for the concern. Will keep you posted, but dont foresee anything happening until Thurs next week.

In case you didnt know, HeartDoc is updating the Heart Centre thats why the forum suddenly came to an abrupt temporary closure. It seems that she will be returning when she has completed the obvious massive task! That would be great!




Reply to anxious

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement